# SDR ASAA2013071395591

- Difficulty date: July 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 19,009 hours, 5,939 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0591
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 19,045 hours, 5,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C NR 78273000 INTERROGATE THE FMC CDU FOR ENG FAULTS.  SHORT TERM FAULT 73-20162, FOUND ON NR 2 ENG INTERNAL EEC FAULT ON LAST 10 LEGS.  ACFT GROUNDED.  AFTER ACTUATORS TEST.  NR 2 EEC STILL HAS EEC INTERNAL FAULT.  R & R NR 2 EEC IAW AMM 73-21-60-000-801-F00 AND 73-21-60-400-801-F00, GROUND FUNCTIONAL CHECK GOOD IAW AMM 73-21-00-700-802-F00.
